American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 450 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] Inhyeop Yi. Ordered group invariants for nonorientable one-dimensional generalized solenoids. Proc. Amer. Math. Soc. 131 (2003) 1273-1282. MR 1948120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Christopher McCord, Kenneth R. Meyer and Daniel Offin. Are Hamiltonian flows geodesic flows?. Trans. Amer. Math. Soc. 355 (2003) 1237-1250. MR 1938755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Jim Wiseman. Detection of renewal system factors via the Conley index. Trans. Amer. Math. Soc. 354 (2002) 4953-4968. MR 1926844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Masakazu Nasu. The dynamics of expansive invertible onesided cellular automata. Trans. Amer. Math. Soc. 354 (2002) 4067-4084. MR 1926865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Christopher Mouron. Tree-like continua do not admit expansive homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 3409-3413. MR 1913021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Marc Bonino. Lefschetz index for orientation reversing planar homeomorphisms. Proc. Amer. Math. Soc. 130 (2002) 2173-2177. MR 1896055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Joseph P. Previte and Eugene Z. Xia. Topological dynamics on moduli spaces II. Trans. Amer. Math. Soc. 354 (2002) 2475-2494. MR 1885660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems. Proc. Amer. Math. Soc. 130 (2002) 1983-1992. MR 1896031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] V. Benci and K. A. de Rezende. Maximal Poincaré polynomials and minimal Morse functions. Proc. Amer. Math. Soc. 129 (2001) 3511-3518. MR 1860482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Oliver Jenkinson. Rotation, entropy, and equilibrium states. Trans. Amer. Math. Soc. 353 (2001) 3713-3739. MR 1837256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Ll. Alsedà, D. Juher and P. Mumbrú. A note on the periodic orbits and topological entropy of graph maps. Proc. Amer. Math. Soc. 129 (2001) 2941-2946. MR 1840097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Kazumine Moriyasu, Kazuhiro Sakai and Naoya Sumi. Vector fields with topological stability. Trans. Amer. Math. Soc. 353 (2001) 3391-3408. MR 1828611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] T. Budak, N. Isik, P. Milnes and J. Pym. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001) 1525-1534. MR 1814178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] David B. Ellis, Robert Ellis and Mahesh Nerurkar. The topological dynamics of semigroup actions. Trans. Amer. Math. Soc. 353 (2001) 1279-1320. MR 1806740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Masakazu Nasu. Endomorphisms of expansive systems on compact metric spaces and the pseudo-orbit tracing property. Trans. Amer. Math. Soc. 352 (2000) 4731-4757. MR 1707200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Marian Mrozek, James F. Reineck and Roman Srzednicki. The Conley index over a base. Trans. Amer. Math. Soc. 352 (2000) 4171-4194. MR 1466953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Nilson C. Bernardes Jr.. On the set of points with a dense orbit. Proc. Amer. Math. Soc. 128 (2000) 3421-3423. MR 1690975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Madjid Allili and Tomasz Kaczynski. An algorithmic approach to the construction of homomorphisms induced by maps in homology. Trans. Amer. Math. Soc. 352 (2000) 2261-2281. MR 1694277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Greg Hjorth. Looking ahead. Math. Surveys Monogr. 75 (1999) 177-179.
Book volume table of contents   
View Article: PDF

[141] Greg Hjorth. GE groups. Math. Surveys Monogr. 75 (1999) 115-148.
Book volume table of contents   
View Article: PDF

[142] Greg Hjorth. Turbulence. Math. Surveys Monogr. 75 (1999) 37-58.
Book volume table of contents   
View Article: PDF

[143] Greg Hjorth. An outline. Math. Surveys Monogr. 75 (1999) 1-4.
Book volume table of contents   
View Article: PDF

[144] Greg Hjorth. Definitions and technicalities. Math. Surveys Monogr. 75 (1999) 5-35.
Book volume table of contents   
View Article: PDF

[145] Greg Hjorth. Infinite dimensional group representations. Math. Surveys Monogr. 75 (1999) 75-80.
Book volume table of contents   
View Article: PDF

[146] Greg Hjorth. Beyond Borel. Math. Surveys Monogr. 75 (1999) 155-176.
Book volume table of contents   
View Article: PDF

[147] Greg Hjorth. Classifying homeomorphisms. Math. Surveys Monogr. 75 (1999) 59-74.
Book volume table of contents   
View Article: PDF

[148] Greg Hjorth. Classification and Orbit Equivalence Relations. Math. Surveys Monogr. 75 (1999) MR MR1725642.
Book volume table of contents   

[149] Greg Hjorth. A generalized Scott analysis. Math. Surveys Monogr. 75 (1999) 81-113.
Book volume table of contents   
View Article: PDF

[150] Greg Hjorth. The dark side. Math. Surveys Monogr. 75 (1999) 149-153.
Book volume table of contents   
View Article: PDF


Results: 121 to 150 of 450 found      Go to page: < 2 3 4 5 6 7 8 > >>